MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE, 1.9 MM, 0°,210MM, AUTOCLAVABLE; RESECTOSCOPE

OLYMPUS WINTER & IBE GMBH TELESCOPE, 1.9 MM, 0°,210MM, AUTOCLAVABLE; RESECTOSCOPE
Model Number A3764A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
To date, the device has not been returned to olympus for evaluation.The investigation is ongoing and follow up with the user facility is currently being performed.A supplemental report will be submitted upon completion of the investigation or if additional information is provided by the user facility.
 
Event or Problem Description
The customer reported to olympus, the telescope, 1.9 mm, 0°,210mm, autoclavable had broken components.There were no reports of patient harm.
 
Event or Problem Description
The customer reported to olympus, the telescope, 1.9 mm, 0°,210mm, was smashed at the front of the optic.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information.Updated fields: b5.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and to correct d9.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the event could not be determined although it can be presumed it was due to external mechanical force e.G.By fall, impact or shock most likely in combination with excessive/frequent use and/or unsuited/inappropriate handling.Olympus will continue to monitor field performance for this device.

Brand Name
TELESCOPE, 1.9 MM, 0°,210MM, AUTOCLAVABLE
Common Device Name
RESECTOSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, deutschland 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, deutschland
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18167495
Report Number9610773-2023-03344
Device Sequence Number5709476
Product Code FJL
UDI-Device Identifier04042761005722
UDI-Public04042761005722
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K904940
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA3764A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2023
Supplement Date Received by Manufacturer11/30/2023
01/12/2024
Initial Report FDA Received Date11/20/2023
Supplement Report FDA Received Date12/02/2023
01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/11/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown